# SDR 2006UALA00143

- Difficulty date: January 28, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 51,282 hours, 18,525 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Dented
- Location: Bs 620 Str 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXISTING REPAIR AT STA 620 & STR 16L.   NDT NO CRACKS. ACCOMPLISHED HFEC OF DENT COMMON TO REPAIR.  CUTOUT SECTION OF STR 16L.  MFG STRINGER, DRILLED TREATED & PRIMED. INSTALLED STRINGER & SHEARTIES, INSTALLED GUSSET(TRUSSES) 2EA.
